# SDR USAA2010062991302

- Difficulty date: June 24, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 33,126 hours, 17,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347207500100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM BETWEEN FR65 TO FR68, -Y1732 OF R-2 DOOR SILL.  REPLACED FLOORBEAM BETWEEN FR65 TO FR68, -Y1732 OF R-2 DOOR SILL IAW A319 SRM 51-42-11.
